Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (1599 KB) | Metadata | Table of Contents | PRIMS summary
Volume 33, Issue 2, 1997, pp. 223–240
DOI: 10.2977/prims/1195145448

Published online: 1997-04-30

Short Time Asymptotic Behaviour and Large Deviation for Brownian Motion on Some Affine Nested Fractals

Takashi Kumagai[1]

(1) Kyoto University, Japan

We study so called Varadhan type short time asymptotic estimates of heat kernels and Shilder type large deviation for Brownian motion on some affme nested fractals introduced in [7]. As a corollary to our approach, we obtain sharper estimates of heat kernels for a class of one dimensional diffusion processes studied in [8].

Keywords:

Kumagai Takashi: Short Time Asymptotic Behaviour and Large Deviation for Brownian Motion on Some Affine Nested Fractals. Publ. Res. Inst. Math. Sci. 33 (1997), 223-240. doi: 10.2977/prims/1195145448